American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. A. Guthrie and Michael Henry. Metrization and paracompactness in terms of real functions. Bull. Amer. Math. Soc. 80 (1974) 720. MR 0341398.
Abstract, references, and article information
View Article: PDF

[2] Michael D. Rice. Covering and function theoretic properties of uniform spaces. Bull. Amer. Math. Soc. 80 (1974) 159-163. MR 0331335.
Abstract, references, and article information
View Article: PDF

[3] R. W. Hansell. On the nonseparable theory of Borel and Souslin sets. Bull. Amer. Math. Soc. 78 (1972) 236-241. MR 0294138.
Abstract, references, and article information
View Article: PDF

[4] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1